Yıl 2018, Cilt , Sayı , Sayfalar 281 - 292 2018-01-17

HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX STOCHASTIC PROCESSES
HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX STOCHASTIC PROCESSES

Nurgül OKUR [1] , İmdat İŞCAN [2] , Emine YÜKSEK DİZDAR [3]

167 224

In this study are investigated harmonically convex stochastic processes which are an extensions of convex stochastic processes. Suitable examples are also given for these types of processes. In addition, in this case a harmonic convex stochastic process is increasing or decreasing, the relation with convexity is revealed. The concepts of convexity and inequality have an important place in literature, since it provides a broader setting to study the optimization and mathematical programming problems. The obtained results in this study are necessary to compare the maximum and minimum values of of a stochastic process with the expected value of its which has a probability density function, is particularly harmonic convex. Therefore, Hermite-Hadamard type inequalities for harmonically convex stochastic processes and some boundaries for these inequalities are obtained. There are used as methods concepts of mean-square continuity, mean-square differentiability, mean-square integrability and monotonicity for stochastic processes in this study.


Bu çalışmada, konveks stokastik süreçlerin bir genişlemesi olan harmonik konveks stokastik süreçler matematiksel olarak incelenmiştir. Bu tip süreçler için uygun örnekler de verilmiştir. Ayrıca, bir harmonik konveks stokastik sürecin artan veya azalan olması durumunda, konvekslikle ilişkisi ortaya konulmuştur. Konvekslik ve eşitsizlik kavramları, optimizasyon ve matematiksel programlama problemlerini incelemek için daha geniş bir çalışma imkanı sağladığı için, literatürde önemli bir yere sahiptir. Bu çalışmada bulunun sonuçlar, olasılık yoğunluk fonksiyonu özellikle harmonik konveks olan bir stokastik sürecin beklenen değeri ile maximum ve minimum değerlerinin karşılaştırılmasında gereklidir. Bu nedenle, harmonik konveks stokastik süreçler için Hermite-Hadamard tipli eşitsizlikler ve bu eşitsizlikler için bazı sınırlar elde edilmiştir. Bu çalışmada metot olarak, stokastik süreçler için orta-kuadratik anlamda süreklilik, orta-kuadratik anlamda türevlenebilirlik, orta-kuadratik anlamda integrallenebilirlik ve monotonluk kavramları kullanılmıştır.

  • İşcan, İ. (2014) “Hermite-Hadamard inequalities for harmonically convex functions”, Hacet. J. Math. Stat. 43 (6), 935-942
  • Kotrys, D. (2012) “Hermite-Hadamard inequality for convex stochastic processes”, Aequat. Math. 83, 143-151.
  • Nikodem, K. (1980) “On convex stochastic processes”, Aequat. Math. 20, 184-197.
  • Shaked, M. and Shanthikumar, J.G. (1988) “Stochastic convexity and its applications”, Advances in Applied Probability. 20, 427-446.
  • Skowronski, A. (1992) “On some properties of J-convex stochastic processes”, Aequat. Math. 44, 249-258.
  • Skowronski, A. (1995) “On Wright-convex stochastic processes”, Annales Math. 9, 29-32.
Konular Sosyal
Dergi Bölümü MAKALELER
Yazarlar

Orcid: 0000-0002-2544-7752
Yazar: Nurgül OKUR
Kurum: GİRESUN ÜNİVERSİTESİ
Ülke: Turkey


Orcid: 0000-0001-6749-0591
Yazar: İmdat İŞCAN

Orcid: 0000-0002-6574-0750
Yazar: Emine YÜKSEK DİZDAR

Bibtex @konferans bildirisi { ulikidince353602, journal = {Uluslararası İktisadi ve İdari İncelemeler Dergisi}, issn = {1307-9832}, eissn = {1307-9859}, address = {Kenan ÇELİK}, year = {2018}, volume = {}, pages = {281 - 292}, doi = {10.18092/ulikidince.353602}, title = {HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX STOCHASTIC PROCESSES}, key = {cite}, author = {OKUR, Nurgül and İŞCAN, İmdat and YÜKSEK DİZDAR, Emine} }
APA OKUR, N , İŞCAN, İ , YÜKSEK DİZDAR, E . (2018). HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX STOCHASTIC PROCESSES. Uluslararası İktisadi ve İdari İncelemeler Dergisi, (), 281-292. DOI: 10.18092/ulikidince.353602
MLA OKUR, N , İŞCAN, İ , YÜKSEK DİZDAR, E . "HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX STOCHASTIC PROCESSES". Uluslararası İktisadi ve İdari İncelemeler Dergisi (2018): 281-292 <http://dergipark.gov.tr/ulikidince/issue/34379/353602>
Chicago OKUR, N , İŞCAN, İ , YÜKSEK DİZDAR, E . "HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX STOCHASTIC PROCESSES". Uluslararası İktisadi ve İdari İncelemeler Dergisi (2018): 281-292
RIS TY - JOUR T1 - HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX STOCHASTIC PROCESSES AU - Nurgül OKUR , İmdat İŞCAN , Emine YÜKSEK DİZDAR Y1 - 2018 PY - 2018 N1 - doi: 10.18092/ulikidince.353602 DO - 10.18092/ulikidince.353602 T2 - Uluslararası İktisadi ve İdari İncelemeler Dergisi JF - Journal JO - JOR SP - 281 EP - 292 VL - IS - SN - 1307-9832-1307-9859 M3 - doi: 10.18092/ulikidince.353602 UR - http://dx.doi.org/10.18092/ulikidince.353602 Y2 - 2018 ER -
EndNote %0 Uluslararası İktisadi ve İdari İncelemeler Dergisi HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX STOCHASTIC PROCESSES %A Nurgül OKUR , İmdat İŞCAN , Emine YÜKSEK DİZDAR %T HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX STOCHASTIC PROCESSES %D 2018 %J Uluslararası İktisadi ve İdari İncelemeler Dergisi %P 1307-9832-1307-9859 %V %N %R doi: 10.18092/ulikidince.353602 %U 10.18092/ulikidince.353602
ISNAD OKUR, Nurgül , İŞCAN, İmdat , YÜKSEK DİZDAR, Emine . "HERMITE-HADAMARD TYPE INEQUALITIES FOR HARMONICALLY CONVEX STOCHASTIC PROCESSES". Uluslararası İktisadi ve İdari İncelemeler Dergisi / (Ocak 2018): 281-292. http://dx.doi.org/10.18092/ulikidince.353602